# SDR CA990715050

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grumav TBM3AIRTRD
- Engine: Wright R260020
- Propeller: Hamstd 23E50
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 890419
- Condition: Contaminated
- Location: Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) HOLE FOUND IN NR 6 CYLINDER .5 INCH ABOVE MOUNTING FLANGE.  OIL SCREENS HAD METAL CONTAMINATION. THE ENGINE WAS CHANGED.  FURTHER INFO:  CONNECTING ROD FAILURE 3.5 INCHES FROM PISTON PIN CUTOUT WAS FOUND DURING STRIP DOWN.
